Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Long, heavy, bright colored period with headaches, nausea, fatigue, abdominal pain. Cause for above symptoms?

Hi im 24 yrs old i have 3 children youngest being 3. I have been experiencing some changes like im on my menstrual and have been for 10 days straight now very heavy with few clots and bright in color. I have never had this happen before it is accompanied with headaches , nausea , fatigue ,pain in right lower abdomen and swollen tenderness of lower left side of my back..what could this be
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities

1.the first one may be,HYPOTHYROIDISM;is the underlying cause for your sufferings.

blood test for increased TSH levels may confirm the diagnosis

2.second possibility for your abdominal pain;GASTRITIS or FLATULENT DYSPEPSIA may be the cause

I hope this is helpful for you, thank you          

Answered: Mon, 21 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor